Adams methods for neutral functional differential equations

Research output: Contribution to journalArticlepeer-review

21 Scopus citations


In this paper Adams type methods for the special case of neutral functional differential equations are examined. It is shown that k-step methods maintain order k+1 for sufficiently small step size in a sufficiently smooth situation. However, when these methods are applied to an equation with a "non-smooth" solution the order of convergence is only one. Some computational considerations are given and numerical experiments are presented.

Original languageEnglish (US)
Pages (from-to)221-230
Number of pages10
JournalNumerische Mathematik
Issue number2
StatePublished - Aug 1982
Externally publishedYes


  • Subject Classifications: AMS(MOS): 65L05, CR: 5.17

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Adams methods for neutral functional differential equations'. Together they form a unique fingerprint.

Cite this